I'm 17 years old and on the Pill (Dianette).
I am also on the antibiotic Erythromicin. I have been given two different opinions on this by two different doctors, one being that Erythromicin, like any other antibiotic, will affect the pill constantly, and another being that the antibiotic only affects the pill for a couple of months when you start taking it.
I'm slightly worried, I accidentally missed a pill towards the end of the pack about 2/3 weeks ago. I was 6 days late on my period and then came on after sex with my boyfriend. It was heavy flow for one day, with lots of black clots, and now today, nothing.
I've been having cramps in my lower stomach, tiredness and nausea, and my breasts feel different
I know these are all signs of a period, but just to curb my worrying, theres no chance I could be pregnant is there?
These are the tablets I'm on - Abilify (for a short period of time), Rispiridone, Erythromicin, Dianette, Citalopram.
2 of those are anti-psychotics and one of them is an anti depressant. Could these be the reason?
Thankyou for your help
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.